# SDR DHL2004809528

- Difficulty date: January 20, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERIOR SKIN CORRODED AT STA 1690.000 (L-28L TO L-28R).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED SECTION.  PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001.  FABRICATED (8EA) INTERNAL DOUBLERS (AL7075-T6 0.050) AND (8EA) INTERNAL FINGER DOUBLERS (AL7075-T6 0.032) AND EXTERNAL SPLICE DOUBLER (AL7075-T6 0.063) AND NEW PLATING SEGMENT (AL7075-T6 0.050).  CLEANED, TREATED AND PRIMED AREA AND REPAIRED PARTS.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED REPAIRED PARTS WITH NEW FASTENERS.  TORQUED FASTENERS.
